# SDR CALA2025120411762

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 79,552 hours, 34,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY.   REMOVED AND REPLACED THE RT EPSU BATTERY PACK IAW AMM 33-51-38/401, OPS TESTED GOOD.
